# SDR HALA2009083100395

- Difficulty date: August 31, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 24,774 hours, 4,770 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Computer
- Part number: 4040800911
- Part serial: 3115554
- Condition: Malfunctioned
- Part time: 25,360 hours, 4,819 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - ATB - IAS DISAGREE EICAS DISPLAY SELECTED AIR DATA SWITCH ON F/O SIDE - A/S GOOD - RUDDER RATIO, AILERON LOCKOUT REMAINED ILLUMINATED.   REMOVED AND REPLACED NR 2 ADC COMPUTER, GND CHECKED OK IAW AMM 34-12-01.  RUDDER RATIO GND CHECKED OK IAW FIM 27-21-00 FIG 104, AIL L/O GND CHECKED OK IAW FIM 27-11-00 FIG 104.  ACFT OK FOR SERVICE.
